# SDR TWRA9532

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine Bypass
- Part number: 7192233
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CABIN FILLED WITH SMOKE ON FLIGHT FROM HLP TO JED, SHUT DOWN NR 2 PACK.  REPLACED NR 2 TURBINE BYPASS UNIT, OPS CHECK OK.  (M)
